WEB GEOMETRY of SOLUTIONS of HOLONOMIC FIRST ORDER PDEs Web Geometry of Solutions of Holonomic First Order PDEs

Access this Article

Search this Article

Author(s)

Journal

  • Natural science report of the Ochanomizu University

    Natural science report of the Ochanomizu University 53(1), 107-110, 2002-06

    Ochanomizu University

Keywords

Codes

  • NII Article ID (NAID)
    110006559603
  • NII NACSIS-CAT ID (NCID)
    AN00033958
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    00298190
  • NDL Article ID
    6503714
  • NDL Source Classification
    ZM2(科学技術--科学技術一般--大学・研究所・学会紀要)
  • NDL Call No.
    Z14-182
  • Data Source
    NDL  NII-ELS  IR 
Page Top